Alert archive / West Virginia / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 17, NWS Blacksburg, VA

May 5, 2018Greenbrier County, Summers County, West Virginia

NWS Blacksburg, VA issued this severe thunderstorm warning at May 5, 2018, 5:28 PM EDT for Greenbrier County, Summers County, West Virginia. It was in force for 47 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 5, 2018, 5:28 PM EDT (21:28 UTC)
Expired
May 5, 2018, 6:15 PM EDT
In force
47 min
Issued by
NWS Blacksburg, VA
Area
Storm-based polygon
Tornado
Possible
Hail
1.0 in
Wind
60.0 mph

Counties Greenbrier County, WV, Summers County, WV

The radar

The Roanoke radar (KFCX), 92 km from the middle of the area, began a volume at 21:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 5, 5:28 PM EDTHAIL 12 Wsw Talcott, WVDIME TO QUARTER SIZE HAIL
May 5, 5:30 PM EDTHAIL 1.251 W Talcott, WVTIME ESTIMATED BY RADAR.
May 5, 5:33 PM EDTHAIL 1.25Wnw Talcott, WVQUARTER TO HALF DOLLAR SIZE HAIL
May 5, 5:33 PM EDTHAIL 1.25Wnw Talcott, WVQUARTER TO HALF DOLLAR SIZE HAIL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Roanoke, VA (KRNK), launched 12:00Z, 9.5 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Roanoke, VA at 12:00Z on 2018-05-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 28 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Roanoke, VA at 12:00Z on 2018-05-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -16 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
28 J/kg
Mixed-layer CIN
-107 J/kg
Mixed-layer LCL
971 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
-16 m²/s²
0-3 km storm-relative helicity
50 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted.

835 
WUUS51 KRNK 052128
SVRRNK
WVC025-089-052215-
/O.NEW.KRNK.SV.W.0017.180505T2128Z-180505T2215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service BLACKSBURG VA
528 PM EDT SAT MAY 5 2018

The National Weather Service in BLACKSBURG has issued a

* Severe Thunderstorm Warning for...
  Southwestern Greenbrier County in southeastern West Virginia...
  Northeastern Summers County in southeastern West Virginia...

* Until 615 PM EDT

* At 527 PM EDT, a severe thunderstorm was located over Talcott,
  moving northeast at 25 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Alderson...
  Asbury...
  Glenray...
  Hix...
  and Lawn.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. For your
safety, move to an interior room on the lowest floor of a sturdy
building. Stay away from windows.

When it is safe to do so, please send your reports of hail of any
size, as well as reports of any wind damage, including downed trees
or large limbs, to the National Weather Service by calling toll free
at 1...8 6 6...2 1 5...4 3 2 4. Reports and pictures can also be
shared on the National Weather Service Blacksburg Facebook page and
on Twitter.

&&

LAT...LON 3786 8046 3772 8063 3773 8066 3771 8066
      3768 8068 3760 8078 3764 8085 3787 8077
      3787 8075 3789 8076 3793 8075
TIME...MOT...LOC 2127Z 210DEG 23KT 3766 8080 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
 
$$

DS
3 follow-up statements
665 
WWUS51 KRNK 052144
SVSRNK

Severe Weather Statement
National Weather Service BLACKSBURG VA
544 PM EDT SAT MAY 5 2018

WVC025-089-052215-
/O.CON.KRNK.SV.W.0017.000000T0000Z-180505T2215Z/
Greenbrier WV-Summers WV-
544 PM EDT SAT MAY 5 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM EDT
FOR SOUTHWESTERN GREENBRIER AND EAST CENTRAL SUMMERS COUNTIES...

At 543 PM EDT, a severe thunderstorm was located over Glenray, moving
northeast at 35 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Alderson...
Glenray...
and Asbury.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for LARGE HAIL AND DAMAGING WINDS. For your
safety, move to an interior room on the lowest floor of a sturdy
building. Stay away from windows.

When it is safe to do so, please send your reports of hail of any
size, as well as reports of any wind damage, including downed trees
or large limbs, to the National Weather Service by calling toll free
at 1...8 6 6...2 1 5...4 3 2 4. Reports and pictures can also be
shared on the National Weather Service Blacksburg Facebook page and
on Twitter.

&&

LAT...LON 3786 8046 3772 8063 3773 8066 3771 8066
      3768 8068 3765 8071 3769 8079 3778 8075
      3790 8064
TIME...MOT...LOC 2143Z 225DEG 32KT 3773 8068 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
 
$$

DS
668 
WWUS51 KRNK 052200
SVSRNK

Severe Weather Statement
National Weather Service BLACKSBURG VA
600 PM EDT SAT MAY 5 2018

WVC089-052209-
/O.CAN.KRNK.SV.W.0017.000000T0000Z-180505T2215Z/
Summers WV-
600 PM EDT SAT MAY 5 2018

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL SUMMERS COUNTY 
IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

When it is safe to do so, please send your reports of hail of any
size, as well as reports of any wind damage, including downed trees
or large limbs, to the National Weather Service by calling toll free
at 1...8 6 6...2 1 5...4 3 2 4. Reports and pictures can also be
shared on the National Weather Service Blacksburg Facebook page and
on Twitter.

LAT...LON 3786 8046 3772 8063 3773 8066 3777 8067
      3779 8068 3789 8060
TIME...MOT...LOC 2159Z 218DEG 30KT 3777 8062 

$$

WVC025-052215-
/O.CON.KRNK.SV.W.0017.000000T0000Z-180505T2215Z/
Greenbrier WV-
600 PM EDT SAT MAY 5 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM EDT
FOR SOUTH CENTRAL GREENBRIER COUNTY...

At 559 PM EDT, a severe thunderstorm was located over Alderson,
moving northeast at 35 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Alderson...
and Asbury.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for DAMAGING WINDS. For your safety, move to an
interior room on the lowest floor of a sturdy building. Stay away
from windows.

When it is safe to do so, please send your reports of hail of any
size, as well as reports of any wind damage, including downed trees
or large limbs, to the National Weather Service by calling toll free
at 1...8 6 6...2 1 5...4 3 2 4. Reports and pictures can also be
shared on the National Weather Service Blacksburg Facebook page and
on Twitter.

&&

LAT...LON 3786 8046 3772 8063 3773 8066 3777 8067
      3779 8068 3789 8060
TIME...MOT...LOC 2159Z 218DEG 30KT 3777 8062 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$

DS
095 
WWUS51 KRNK 052213
SVSRNK

Severe Weather Statement
National Weather Service BLACKSBURG VA
613 PM EDT SAT MAY 5 2018

WVC025-052222-
/O.EXP.KRNK.SV.W.0017.000000T0000Z-180505T2215Z/
Greenbrier WV-
613 PM EDT SAT MAY 5 2018

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL GREENBRIER 
COUNTY WILL EXPIRE AT 615 PM EDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning will be allowed to expire.  However gusty winds
are still possible with this thunderstorm.

When it is safe to do so, please send your reports of hail of any
size, as well as reports of any wind damage, including downed trees
or large limbs, to the National Weather Service by calling toll free
at 1...8 6 6...2 1 5...4 3 2 4. Reports and pictures can also be
shared on the National Weather Service Blacksburg Facebook page and
on Twitter.

LAT...LON 3786 8046 3772 8063 3773 8066 3777 8067
      3779 8068 3789 8060
TIME...MOT...LOC 2212Z 226DEG 28KT 3782 8054 

$$

DS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Blacksburg, VA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 5, 3:35 PM EDT, 1 hour 53 minutes earlier.

Area forecast discussion, May 5, 3:35 PM EDT, 1 hour 53 minutes before
Area Forecast Discussion
National Weather Service Blacksburg VA
335 PM EDT Sat May 5 2018

.SYNOPSIS...
A stalled frontal boundary draped over the area will lift north
overnight as a low pressure system tracks into the Ohio Valley.
A weak cold front will pass over the region Sunday morning,
followed by another on Monday. A stronger front is possible on
Thursday.

&&

.NEAR TERM /THROUGH SUNDAY/...
As of 115 PM EDT Saturday...

An upper level trough will drive a surface low northeastward
across central Tennessee and Kentucky this evening. This low
pressure system is expected to stay west of the Appalachians as
a weak insitu wedge hovers over the Mid Atlantic region.
Moisture from the low to the west will overrun the wedge in the
east, bringing rain to area north of HWY 460 with the heavier
rain occuring north of I64. This low will also help erode the
wedge overnight, which could give way for scattered storms
persisting into Sunday morning. Also this evening and as the
wedge erodes across the mountains and eventually in the east,
scattered storms are possible and could bring localize heavy
downpours as PWATS are running around an inch. Rainfall amounts
over the next 24 hours will range from 1-2 inches in
southeastern West Virginia and up to an inch in the mountains of
southwest Virginia. Across the piedmont and foothills counties
and NW North Carolina mountains, upwards to a half of an inch is
possible.

By rise Sunday, the surface low should be near Pittsburgh and
the trailing cold front tracks across West Virginia. The front
moves quickly crosses the area Sunday morning. Only light
rainfall is expected with the frontal passage as bulk of the
heavier rain and deeper moisture tracks north with the low. As
the front moves east Sunday, temperatures will be slightly
cooler than normal.

&&

.SHORT TERM /SUNDAY NIGHT THROUGH TUESDAY NIGHT/...
As of 215 PM EDT Saturday...

Easterly moving upper low fills and becomes part of long wave
high amplitude trough over the eastern United States by Monday.
Nearly closed 500 MB low develops over the Carolinas by Tuesday
morning.

Surface wedge develops for Monday and Tuesday with abundant
cloud cover. Clouds and precipitation will hold back daytime
temperature rise. Will trend toward cooler guidance for highs on
Monday and Tuesday. Have slightly increased probability of rain
on Monday and Tuesday. Best chance will be in the mountains and
foothills.

&&

.LONG TERM /WEDNESDAY THROUGH SATURDAY/...
As of 115 PM EDT Saturday...

Upper low move northeast by Wednesday night with pattern
becoming more zonal but still with some weak troughing as short
waves track through the northern stream Thursday and Friday.

Large differences in the models after Thursday, especially in
western United States. 06Z GFS and 00Z ECMWF/CMC were completely
out of phase. WPC is leaning toward trough in the western
United States but not to the extent of the CMC/ECMWF.

Surface wedge breaks on Wednesday with increasing southwest
wind ahead of the low pressure system approaching from the Ohio
Valley. This low crosses the areas pushing a cold front through
the Mid Atlantic region on Thursday. At this time models
indicate enough forcing and instability for thunderstorms on
Thursday afternoon and evening. Will keep the forecast dry for
Friday and Saturday behind this system. Temperatures will be
near normal through the period with a warming trend at the end
of the week.

&&

.AVIATION /20Z SATURDAY THROUGH THURSDAY/...
As of 720 AM EDT Saturday...

Showers and a few thunderstorms have developed across the
mountains of SE WV and SW VA (BLF/LWB/BCB) early this afternoon.
These storms have the capability to drop conditions to IFR for
15-30 minutes, then back to VFR. Ceilings across the mountains
are ranging from 1500-3500 feet. These trends will continue into
this evening. For the east, stations (ROA/LYH/DAN) should not
see storms until tonight, but a stray light showers is possible
through the evening.

The threat for showers and low flight restriction continues
tonight as a cold front approaches the region. Areas not seeing
continuous showers will likely have LIFR-IFR fog into Sunday
morning. Conditions will slowly improve Sunday as the cold front
moves to the coast.

.Extended Aviation Discussion...

Another cold front could arrive on Monday to spark added
showers. By Tuesday, high pressure will build over the New
England, which will start a period of east winds ushering marine
air from the Atlantic Ocean that should provide lower ceilings
and visibilities espcly southern and southwest sections. Drier
air as winds turn more southerly and the weak wedge breaks down
should allow for improvement to VFR on Wednesday.

&&

.RNK WATCHES/WARNINGS/ADVISORIES...
VA...None.
NC...None.
WV...None.

&&

SYNOPSIS...RCS
NEAR TERM...RCS
SHORT TERM...AMS
LONG TERM...AMS
AVIATION...RCS
Hazardous weather outlook, May 5, 4:37 AM EDT, 12 hours 51 minutes before
Hazardous Weather Outlook
National Weather Service Blacksburg VA
437 AM EDT Sat May 5 2018

VAZ007-009>011-018>020-WVZ042>044-507-508-060845-
Tazewell-Smyth-Bland-Giles-Craig-Alleghany VA-Bath-Mercer-Summers-
Monroe-Eastern Greenbrier-Western Greenbrier-
437 AM EDT Sat May 5 2018

This Hazardous Weather Outlook is for southwest Virginia, west
central Virginia and southeast West Virginia.

.DAY ONE...Today and tonight.

Scattered showers and thunderstorms are expected Saturday afternoon
into the evening. Locally heavy downpours are possible with these
showers and thunderstorms, which may cause localized minor flooding.
There is a marginal risk of excessive rainfall for today.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

There is a low probability for widespread hazardous weather.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ001>006-018>020-VAZ012>017-022>024-032>035-043>047-058-059-060845-
Ashe-Alleghany NC-Surry-Stokes-Rockingham-Caswell-Watauga-Wilkes-
Yadkin-Wythe-Pulaski-Montgomery-Grayson-Carroll-Floyd-Roanoke-
Botetourt-Rockbridge-Patrick-Franklin-Bedford-Amherst-Henry-
Pittsylvania-Campbell-Appomattox-Buckingham-Halifax-Charlotte-
437 AM EDT Sat May 5 2018

This Hazardous Weather Outlook is for north central North Carolina,
northwest North Carolina, central Virginia, south central Virginia,
southwest Virginia and west central Virginia.

.DAY ONE...Today and tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, May 5, 4:32 PM EDT, 56 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
432 PM EDT SAT MAY 5 2018

WVZ042-043-052100-
Mercer-Summers-
432 PM EDT SAT MAY 5 2018

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL SUMMERS AND
CENTRAL MERCER COUNTIES...

Until 500 PM EDT

At 432 PM EDT, radar indicated strong thunderstorms were located
along a line extending from Bluestone State Park to near Spanishburg.
Movement was northeast at 30 mph.

Winds in excess of 40 mph and half inch hail are possible with these
storms.

Locations impacted include...
Hinton...
Athens...
Pipestem...
Camp Creek...
and Sandstone.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 3771 8071 3736 8102 3743 8118 3765 8104
      3770 8098 3771 8098 3772 8095 3770 8091
      3769 8090 3767 8090 3768 8088 3773 8090
      3774 8092 3777 8090
TIME...MOT...LOC 2032Z 212DEG 28KT 3764 8093 3745 8107

DS
Special weather statement, May 5, 4:41 PM EDT, 47 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
441 PM EDT SAT MAY 5 2018

VAZ011-014-018-052115-
Giles-Montgomery-Craig-
441 PM EDT SAT MAY 5 2018

...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL
GILES...SOUTHWESTERN CRAIG AND NORTHWESTERN MONTGOMERY COUNTIES...

Until 515 PM EDT

At 441 PM EDT, a strong thunderstorm was located over Prices Fork,
moving northeast at 30 mph.

Winds in excess of 30 mph and pea size hail are possible with this
storm.

Locations impacted include...
Blacksburg...
Newport...
Huffman...
Prices Fork...
and Simmonsville.

LAT...LON 3740 8029 3719 8046 3720 8051 3721 8053
      3740 8046
TIME...MOT...LOC 2041Z 208DEG 26KT 3722 8049

DS
Special weather statement, May 5, 4:45 PM EDT, 43 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
445 PM EDT SAT MAY 5 2018

WVZ508-052115-
Western Greenbrier-
445 PM EDT SAT MAY 5 2018

...A STRONG THUNDERSTORM WILL AFFECT WEST CENTRAL GREENBRIER
COUNTY...

Until 515 PM EDT

At 444 PM EDT, a strong thunderstorm was located over Meadow Bluff,
moving northeast at 20 mph.

Winds in excess of 40 mph are possible with this storm.

Locations impacted include...
Rupert...
Meadow Bluff...
and Anjean.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 3787 8066 3789 8072 3803 8067 3801 8050
TIME...MOT...LOC 2044Z 210DEG 18KT 3790 8068

DS
Special weather statement, May 5, 5:01 PM EDT, 27 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
501 PM EDT SAT MAY 5 2018

WVZ043-507-508-052130-
Western Greenbrier-Summers-Eastern Greenbrier-
501 PM EDT SAT MAY 5 2018

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN GREENBRIER AND
NORTHEASTERN SUMMERS COUNTIES...

Until 530 PM EDT

At 501 PM EDT, a strong thunderstorm was located over Hix, moving
northeast at 25 mph.

Winds in excess of 40 mph and half inch hail are possible with this
storm.

Locations impacted include...
Lawn...
Asbury...
and Hix.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 3783 8054 3763 8082 3768 8090 3768 8088
      3770 8088 3787 8073
TIME...MOT...LOC 2101Z 217DEG 22KT 3771 8078

DS
Special weather statement, May 5, 5:03 PM EDT, 25 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
503 PM EDT SAT MAY 5 2018

WVZ043-052130-
Summers-
503 PM EDT SAT MAY 5 2018

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL SUMMERS COUNTY...

Until 530 PM EDT

At 503 PM EDT, a strong thunderstorm was located over Bluestone State
Park, moving northeast at 25 mph.

Winds in excess of 40 mph and half inch hail are possible with this
storm.

Locations impacted include...
Hinton...
Bluestone State Park...
Bluestone Dam...
and Hix.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 3772 8074 3757 8093 3760 8098 3770 8091
      3769 8090 3767 8090 3768 8088 3769 8088
      3770 8089 3772 8090 3776 8087
TIME...MOT...LOC 2103Z 214DEG 20KT 3761 8094

DS
Special weather statement, May 5, 5:05 PM EDT, 23 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
505 PM EDT SAT MAY 5 2018

WVZ043-052130-
Summers-
505 PM EDT SAT MAY 5 2018

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL SUMMERS COUNTY...

Until 530 PM EDT

At 505 PM EDT, a strong thunderstorm was located near Indian Mills,
moving north at 25 mph.

Winds in excess of 40 mph and nickel size hail are possible with this
storm.

Locations impacted include...
Talcott...
Buck...
Bluestone Dam...
and Hix.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 3772 8070 3752 8084 3753 8092 3773 8087
TIME...MOT...LOC 2105Z 196DEG 22KT 3755 8087

DS

The office that day

Everything else NWS Blacksburg, VA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 5, 3:06 PM EDTSpecial Weather StatementRNKMercer24 min
May 5, 3:33 PM EDTSpecial Weather StatementRNKMercer27 min
May 5, 3:45 PM EDTSpecial Weather StatementRNKMercer30 min
May 5, 4:00 PM EDTAreal Flood AdvisoryRNKMercer6 hr
May 5, 4:04 PM EDTSpecial Weather StatementRNKMercer26 min
May 5, 4:32 PM EDTSpecial Weather StatementRNKMercer, Summers28 min
May 5, 4:45 PM EDTSpecial Weather StatementRNKGreenbrier30 min
May 5, 4:58 PM EDTAreal Flood AdvisoryRNKMercer, Summers8 hr
May 5, 5:01 PM EDTSpecial Weather StatementRNKSummers29 min
May 5, 5:03 PM EDTSpecial Weather StatementRNKSummers27 min
May 5, 5:05 PM EDTSpecial Weather StatementRNKSummers25 min
May 5, 5:34 PM EDTSpecial Weather StatementRNKMonroe26 min
May 5, 5:57 PM EDTSpecial Weather StatementRNKGreenbrier33 min
May 5, 6:04 PM EDTSpecial Weather StatementRNKMonroe26 min
May 5, 6:25 PM EDTSpecial Weather StatementRNKGreenbrier35 min
May 5, 7:17 PM EDTSpecial Weather StatementRNKMercer, Summers28 min
May 5, 7:23 PM EDTSpecial Weather StatementRNKSummers37 min
May 5, 7:43 PM EDTSevere Thunderstorm WarningRNKMonroe, Summers47 min

Nearby

Severe Thunderstorm Warnings in West Virginia, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.